Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 196, NWS Jacksonville, FL

July 9, 2009Brantley County, Camden County, Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 9, 2009, 3:37 PM EDT for Brantley County, Camden County, Charlton County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 9, 2009, 3:37 PM EDT (19:37 UTC)
Expired
Jul 9, 2009, 3:56 PM EDT
In force
19 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 58 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1772 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:57 PM EDT, 40 minutes earlier.

Area forecast discussion, Jul 9, 2:57 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT THU JUL 9 2009

.SYNOPSIS...UPPER TROF OVER THE E US HAS CONTINUED TO DIG. AS A
RESULT... DRY AIR ALOFT HAS MADE FURTHER PROGRESS INTO THE AREA.
SFC FRONT HAS SHIFTED S INTO OUR SE GA ZONES AND IS MARKED BY A
WIND SHIFT AND A BROKEN LINE OF SHOWERS AND TSTMS FROM NEAR KSSI
TO KAYS. OTHER MORE WIDESPREAD CONVECTION CONTINUES TO FIRE ACROSS
NE FL...BUT DEEPER MOISTURE FEED HAS SHIFTED S OF THE AREA OVER
CENTRAL FL. TEMPERATURES HAVE BEEN HELD DOWN IN MORE PERSISTENT
RAIN AREAS...BUT SUNNIER LOCALES HAVE TEMPERATURES INTO THE UPPER
80S.

.SHORT TERM...GRADUAL REDUCTION IN POPS WILL CONTINUE THRU THE
SHORT TERM WITH BEST CHANCES ACROSS THE SW DURING THE MORNINGS
SPREADING ACROSS THE REMAINDER OF NE FL BY AFTN. LOWEST RAIN
CHANCES WILL BE OVER SE GA WHERE DRIER AIR WILL RESIDE. WILL NEED
TO WATCH FOR POSSIBLE MCS FORMATION UPSTREAM FROM THE AREA WITH
THIS SCENARIO...BUT S PLAINS RIDGE MAY BUILD FAR ENUF E TO PREVENT
THIS. DAYTIME MAX TEMPERATURES WILL BE ON THE RISE THE NEXT FEW
DAYS...BUT SHOULD NOT GET TOO MUCH ABOVE CLIMO. NAM CONTINUES TO
BE A LITTLE TOO COOL WITH NIGHTTIME LOWS OVER NW ZONES...AND HAVE
LEANED TOWARD THE SLIGHTLY WARMER GFS MOS.

.LONG TERM...FRONTAL BOUNDARY WILL CONTINUE TO WEAKEN OVER THE
AREA. ANOTHER WEAK FRONT MAY APPROACH THE AREA FROM THE N BY THU.
TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL WITH RAIN
CHANCES NEAR NORMAL. LITTLE OVERALL CHANGES WERE MADE TO THE
EXISTING PACKAGE OTHER THAN TO TWEAK TEMPERATURES AND LOWER
NIGHTTIME POPS A BIT.

&&

.AVIATION...
NARROW LINES OF THUNDERSTORMS WILL WORK WEST TO EAST ACROSS THE
AREA THROUGH THE EARLY EVENING HOURS. THE CURRENT ORIENTATION OF
THIS ACTIVITY DOES NOT PLACE ANY TERMINALS IN ANY DIRECT THREAT.
THIS WILL BE MONITORED FOR POSSIBLE AMENDMENTS TO INCLUDE
SPECIFICS ON CONVECTIVE IMPACT AS WE GO THROUGH THE REST OF THE
DAY. SOME OF THESE STORMS WILL BE CAPABLE OF STRONG GUSTY WINDS
AND HEAVY RAINFALL. IFR CONDITIONS WILL ACCOMPANY ANY CONVECTIVE
ACTIVITY...OTHERWISE VFR WILL PREVAIL. MAY SEE SOME PATCHY FOG
LATE TONIGHT AT THE USUAL SUSPECTS...VQQ AND GNV. SSI WILL HAVE TO
CONTEND WITH SOME OCCASIONAL MVFR CONDITIONS AS STRATUS CLOUDS
MOVE IN BEHIND FRONTAL BOUNDARY NOW JUST SOUTH OF THAT AREA.

&&

.MARINE...
FRONTAL BOUNDARY CURRENTLY STRETCHING ACROSS THE NORTHERN PORTIONS
WILL CONTINUE TO SAG SOUTH OVERNIGHT WITH SHOWERS AND THUNDERSTORMS
IN FRONT OF IT AND WINDS BECOMING NORTHEASTERLY BEHIND IT. WINDS
AHEAD OF IT WILL REMAIN WESTERLY AROUND 15 KNOTS WITH OCCASIONAL
GUST NEAR 20 KNOTS. WINDS BEHIND THE FRONTAL BOUNDARY ARE EXPECTED
TO REMAIN BELOW HEADLINE CRITERIA BUT SEAS WILL INCREASE TO AROUND
4 FEET OVER THE NORTHERN PORTIONS. WINDS WILL BECOME LIGHTER AND
MORE SOUTHERLY LATE IN THE WEEKEND AS HIGH PRESSURE BUILDS IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  87  68  90 /  30  30  10  20
SSI  74  84  73  85 /  40  40  20  20
JAX  70  86  69  88 /  30  40  20  20
SGJ  71  84  73  86 /  40  50  20  30
GNV  69  87  69  90 /  30  50  20  30
OCF  70  87  70  90 /  30  60  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/SHULER/KERNS
Hazardous weather outlook, Jul 9, 6:00 AM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT THU JUL 9 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100955-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 AM EDT THU JUL 9 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LOCALLY HEAVY RAINFALL AGAIN TODAY WITH ISOLATED STRONG STORMS
POSSIBLE...

A MOIST AND UNSTABLE AIRMASS COUPLED WITH UPPER LEVEL DISTURBANCES
WILL LEAD TO NUMEROUS TO OCCASIONALLY WIDESPREAD SHOWERS AND
THUNDERSTORMS. MOST OF THE SHOWERS AND THUNDERSTORMS EARLY THIS
MORNING WILL BE SOUTH OF A LINE FROM TRENTON TO ST AUGUSTINE. BY LATE
MORNING AND MID AFTERNOON...SHOWERS AND THUNDERSTORMS WILL DEVELOP
OVER THE REST OF THE AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED WITH SOME THUNDERSTORMS WITH LOCALLY HIGHER AMOUNTS POSSIBLE
IN THE STRONGER ACTIVITY. THE HEAVIER RAINFALL AMOUNTS WILL LIKELY BE
OVER THE SOUTHERN PORTION OF THE AREA. THIS WILL LEAD TO LOCALIZED
MINOR FLOODING OF MAINLY THE NORMAL FLOOD PRONE AREAS. IN ADDITION...
ISOLATED STRONG STORMS ARE EXPECTED AND CAPABLE OF PRODUCING WIND
GUSTS OVER 50 MPH...MARGINALLY SEVERE HAIL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY WITH
ISOLATED STRONG TO SEVERE STORMS POSSIBLE AS A FRONTAL BOUNDARY
MOVES INTO THE FORECAST AREA. HEAVY RAINFALL WILL STILL BE POSSIBLE
DUE TO SLOWER MOVING STORMS. IN ADDITION...ISOLATED STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND CAPABLE OF PRODUCING LOCALLY
DAMAGING WINDS AND HAIL. THE REST OF THE PERIOD WILL SEE MAINLY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Jul 9, 2:56 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EDT THU JUL 9 2009

FLZ020-021-091945-
HAMILTON-SUWANNEE-
256 PM EDT THU JUL 9 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
SUWANNEE AND SOUTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...

AT 256 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF SUWANNEE RIVER
STATE PARK...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND SUWANNEE RIVER STATE PARK AND SUWANNEE
SPRINGS THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3046 8286 3035 8286 3032 8321 3035 8322
      3036 8320 3038 8320 3040 8318 3043 8322
      3044 8321
TIME...MOT...LOC 1856Z 279DEG 9KT 3035 8321

ZAPPE
Special weather statement, Jul 9, 2:59 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT THU JUL 9 2009

FLZ024-091945-
NASSAU-
259 PM EDT THU JUL 9 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL AND
NORTHERN SECTIONS OF NASSAU COUNTY FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS QUICKLY FORMING OVER THE CENTRAL AND NORTHERN SECTIONS
OF NASSAU COUNTY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND HILLIARD AND CALLAHAN THROUGH 345 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8158 3058 8163 3055 8166 3057 8172
      3054 8174 3053 8200 3082 8194 3081 8192
      3082 8189 3078 8186 3078 8179 3076 8177
      3077 8176 3074 8172 3072 8161
TIME...MOT...LOC 1858Z 270DEG 12KT 3066 8187

ZAPPE
Special weather statement, Jul 9, 3:04 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT THU JUL 9 2009

GAZ152>154-165-091945-
BRANTLEY-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
304 PM EDT THU JUL 9 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL
BRANTLEY...EXTREME NORTHERN CAMDEN AND CENTRAL GLYNN COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM
EDT...

AT 304 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM NAHUNTA TO 7 MILES
WEST OF DOCK JUNCTION...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...THALMANN...
RAYBON...NAHUNTA...HICKOX...ATKINSON...DOCK JUNCTION AND BOYS ESTATE
THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3111 8152 3111 8156 3112 8157 3111 8160
      3112 8211 3128 8210 3128 8200 3131 8197
      3132 8200 3134 8146 3133 8144
TIME...MOT...LOC 1904Z 276DEG 4KT 3119 8197 3120 8163

ENYEDI
Special weather statement, Jul 9, 3:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUL 9 2009

GAZ150-151-092000-
PIERCE-WARE-
313 PM EDT THU JUL 9 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN WARE AND
CENTRAL PIERCE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 400 PM EDT...

AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
BRISTOL TO 3 MILES WEST OF DIXIE UNION...MOVING SOUTHEAST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRISTOL...
DIXIE UNION...WARESBORO...PATTERSON AND BLACKSHEAR THROUGH 400 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3129 8201 3123 8258 3140 8260 3142 8244
      3142 8241 3143 8240 3147 8215
TIME...MOT...LOC 1914Z 325DEG 3KT 3139 8223 3134 8251

ENYEDI
Special weather statement, Jul 9, 3:21 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT THU JUL 9 2009

FLZ021-092000-
SUWANNEE-
321 PM EDT THU JUL 9 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL SUWANNEE
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...

AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF DOWLING PARK...OR 11
MILES SOUTH OF SUWANNEE RIVER STATE PARK...MOVING EAST AT 15 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOWLING
PARK...NEWBURN...MCALPIN...LIVE OAK AND HOUSTON THROUGH 400 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3028 8324 3032 8321 3034 8322 3037 8288
      3013 8287 3015 8324 3017 8324 3018 8325
      3023 8324 3026 8326
TIME...MOT...LOC 1921Z 269DEG 12KT 3024 8319

ZAPPE
Special weather statement, Jul 9, 3:32 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT THU JUL 9 2009

GAZ152-164-165-092030-
BRANTLEY-CHARLTON-INLAND CAMDEN-
332 PM EDT THU JUL 9 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...SOUTHERN BRANTLEY AND NORTHWESTERN CAMDEN COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...

AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
TARBORO TO 8 MILES NORTHEAST OF WINOKUR TO 5 MILES NORTH OF RACE
POND...MOVING SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND RACE POND...WINOKUR AND TARBORO THROUGH 430 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3088 8212 3102 8214 3103 8214 3110 8215
      3118 8182 3098 8167
TIME...MOT...LOC 1932Z 342DEG 8KT 3117 8181 3111 8193
          3106 8212

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 11:18 AM EDTSpecial Weather StatementJAXAlachua57 min
Jul 9, 11:38 AM EDTSpecial Weather StatementJAXNassau67 min
Jul 9, 12:23 PM EDTSpecial Marine WarningJAX67 min
Jul 9, 12:48 PM EDTSpecial Weather StatementJAXDuval57 min
Jul 9, 12:56 PM EDTSpecial Marine WarningJAX94 min
Jul 9, 1:01 PM EDTSpecial Weather StatementJAXBradford44 min
Jul 9, 1:27 PM EDTSpecial Marine WarningJAX93 min
Jul 9, 1:45 PM EDTSpecial Weather StatementJAXBradford, Clay, Union60 min
Jul 9, 1:53 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns112 min
Jul 9, 2:11 PM EDTSpecial Weather StatementJAXGilchrist34 min
Jul 9, 2:30 PM EDTSpecial Weather StatementJAXSuwannee45 min
Jul 9, 2:40 PM EDTSpecial Weather StatementJAXColumbia50 min
Jul 9, 2:44 PM EDTAreal Flood AdvisoryJAXSuwannee76 min
Jul 9, 2:53 PM EDTSpecial Marine WarningJAX109 min
Jul 9, 2:56 PM EDTSpecial Weather StatementJAXHamilton49 min
Jul 9, 2:59 PM EDTSpecial Weather StatementJAXNassau46 min
Jul 9, 3:02 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee58 min
Jul 9, 3:06 PM EDTSpecial Marine WarningJAX54 min
Jul 9, 3:16 PM EDTAreal Flood AdvisoryJAXNassau89 min
Jul 9, 3:17 PM EDTSevere Thunderstorm WarningJAXNassau43 min
Jul 9, 3:21 PM EDTSpecial Weather StatementJAXSuwannee39 min
Jul 9, 3:39 PM EDTSevere Thunderstorm WarningJAXSuwannee30 min
Jul 9, 3:53 PM EDTSpecial Marine WarningJAX50 min
Jul 9, 3:55 PM EDTSevere Thunderstorm WarningJAXNassau50 min
Jul 9, 4:10 PM EDTSpecial Weather StatementJAXSuwannee50 min
Jul 9, 4:16 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jul 9, 4:26 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jul 9, 4:27 PM EDTAreal Flood AdvisoryJAXSuwannee93 min
Jul 9, 4:47 PM EDTAreal Flood AdvisoryJAXNassau88 min
Jul 9, 4:55 PM EDTSpecial Marine WarningJAX35 min
Jul 9, 5:00 PM EDTSpecial Weather StatementJAXGilchrist45 min
Jul 9, 5:55 PM EDTSpecial Weather StatementJAXNassau50 min
Jul 9, 6:47 PM EDTAreal Flood AdvisoryJAXDuval, Saint Johns73 min
Jul 9, 7:16 PM EDTSpecial Weather StatementJAXFlagler29 min
Jul 9, 7:18 PM EDTSpecial Marine WarningJAX57 min
Jul 9, 7:27 PM EDTSpecial Marine WarningJAX63 min
Jul 9, 7:39 PM EDTSpecial Weather StatementJAXBradford, Clay51 min
Jul 9, 7:46 PM EDTAreal Flood AdvisoryJAXBradford, Clay, Duval, Saint Johns74 min
Jul 9, 7:48 PM EDTSpecial Weather StatementJAXBradford, Clay42 min
Jul 9, 3:21 AM EDTSpecial Weather StatementJAXAtkinson39 min
Jul 9, 2:38 PM EDTSpecial Weather StatementJAXCamden52 min
Jul 9, 3:04 PM EDTSpecial Weather StatementJAXBrantley, Glynn41 min
Jul 9, 3:13 PM EDTSpecial Weather StatementJAXPierce47 min
Jul 9, 3:32 PM EDTSpecial Weather StatementJAXBrantley58 min
Jul 9, 3:44 PM EDTAreal Flood AdvisoryJAXAtkinson, Bacon, Pierce, Ware61 min
Jul 9, 3:48 PM EDTSpecial Weather StatementJAXEchols42 min
Jul 9, 4:04 PM EDTSpecial Weather StatementJAXCharlton, Clinch, Ware56 min
Jul 9, 4:12 PM EDTSpecial Weather StatementJAXWare48 min
Jul 9, 4:30 PM EDTSpecial Weather StatementJAXAtkinson30 min
Jul 9, 4:47 PM EDTSpecial Weather StatementJAXWayne43 min
Jul 9, 4:56 PM EDTSpecial Weather StatementJAXAtkinson, Charlton, Clinch, Ware64 min
Jul 9, 5:10 PM EDTAreal Flood AdvisoryJAXCharlton, Clinch, Ware95 min
Jul 9, 5:26 PM EDTSevere Thunderstorm WarningJAXClinch23 min
Jul 9, 5:56 PM EDTSpecial Weather StatementJAXWare49 min
Jul 9, 7:19 PM EDTSpecial Weather StatementJAXCoffee56 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.